Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fatigue, gastric issues, low body temperature, chills. Have diabetes. Adrenal gland issue?

I have been feeling very fatigued, have gastric issues, body temperature is lower than normal, have chills but no fever. I am a diabetic that is under control with most readings between 90 and 110. In the past 4 months have been through a lot. In November they thought I had a UTI or kidney infection and prescribed levaquin . After taking that for three days I got very sick. developed a pain in back and tendons. The culture came back negative even though there were leucocytes in urine. I continued with the pain. i have had two cat scan with dye since November. I have had a colonoscopy and my blood pressure recently went high 180/103 and I ended up in the hospital. I was given blood pressure medication which I feel is putting a strain on my kidney. Could this be an adrenal gland issue? I also had a yeast infection and gardnerella bacteria for which I took antibiotic.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you do not have any adrenal concerns, to be worried about. You should however maintain your blood pressure. Controlling hypertension is one of the ways to overcome all the side effects of high blood pressure. I am glad you are doing it with your diabetes, and I sure hope you do so with you blood pressure as well. You are taking care of yourself very well, and all these issues can take a toll on you mental health as well. A consultation with a psychiatrist would also help in dealing with the situation.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor